# SDR CA130621004

- Difficulty date: June 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,439 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 414100055
- Condition: Chafed
- Location: Pt Indicating
- Part time: 365 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE POWER TURBINE MODULE INDICATING HARNESS WAS FOUND WORN BEYOND REPAIR DUE TO CHAFING AGAINST THE FDC/AEROFILTER INLET HOUSING.  THERE WERE NO REPORTS OF INACCURATE OR LOST OF T4 INDICATION BY THE PILOT.
